Israel forced me to take poison

olanzapine 10 mg for 3 months and it weakened me physically in a terrible way.
Please tell me how to reverse the damage.

There’s no damage. It’s not poisonous. Are you on any meds now?

4 Likes

Psychotic break causes brain damage …!!! U should be on medication u have a lot of positive symptoms…

Take care Erez i am not forcing U .!! U are always kind to me…!!!

3 Likes

Medication should not be left in direct sunlight.

Medication Storage

Medications can be damaged by exposure to direct sunlight or hot temperatures. Keep medications away from direct light and in a cool location.

https://www.dshs.texas.gov/mhsa/bhmd/heatwarning/

4 Likes

Thats very bad idea ali… @firemonkey iz right… we shouldnt expose medicine in direct sunlight…!!!

4 Likes

@Chess24

About Israel forced you to take olanzapine:

  1. many members here took or take Olanzapine (it’s brand name is Zyprexa), if you search “Zyprexa” or “Olanzapine” on this site, you will find a lot of posts talking about the experience of taking this medicine. So the Olanzapine the Israel doctor has prescribed to you is a NORMAL medicine , not a poison, because lots of SZ friends on this site have the experience of taking Olanzapine.

  2. Olanzapine is one of the second generation of antipsychotics. Antipsychotics are effective in controlling the symptoms such as delusions, hallucinations, intrusive thoughts; however almost all the antipsychotics have serious side effects which may impair our cognitive function, causes problems such as weight gain, fatigues, restless legs, high prolactin levels, etc.

  3. There are hundreds or thousands of posts here complaining about the side effects of antipsychotics. We hate them, either. So we understand why you called Olanzapine a poison. I myself had rejected the treatment of schizophrenia just because I hate the side effects of antipsychotics. For 3 years I chose to live with voices and delusions but without the poisonous antipsychotics. In the end, the hallucinations and delusions attacked me to a point where my brain could not function at all: no function of sleep and wake regularly (wide awaken constantly for 60 plus days and nights), no function of thinking, reading , writing, or talking; hardly breathing….

  4. It’s up to you for whether accepting the antipsychotics or not. But you need to know the consequence of not taking meds. If you choose to live with voices and delusions but without medication, just observe how long your brain can withstand the attacks of schizophrenia. I doubt your brain can still do the jobs of reading, writing for you. It seems to me you rarely do searching and reading posts on this site. You just vented and vented, not reading, not talking, not replying. So just think about it “how good is your brain function at the moment?”

6 Likes

Hey what do u say my lovely friend Erez… Can u explain…??

1 Like

@Chess24. Are you under the care of pdoc currently? Are you on meds? You seem pretty distressed in recent weeks based on your posts. I’m really worried about you and would like to encourage you to seek medical treatment.

3 Likes

Antipsychotics cannot weaken , It may be your delusions , my friend is taking olazapine and he is very strong , you r delusional

If the side effects of olanzapine were too much, try another AP. There’s dozens.

2 Likes